Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Recovering from pneumonia, have shortness of breath, increase in heart rate. Reason?

hi i was in hospital with scepticema/ respiratory failure all resulting from pnemonia, in ICU . thankfully i am better now, recovering from pnemonia. whilst i understand shortness of breath due to recovery....i am concerned that last week or so my heart rate has been 110 per minute as opposed to normal resting 65. i was discharged from hospital 2 weeks ago. i am 44, 5ft 9. 11 stone , never smoked. thanks.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
when you have shortness of breath then your heart rate also goes up.
would suggest get a cardiology work up done to rule out any heart problem
if you are discharged on some medication to continue while you are at home it could be a side effect of one of the medication.
would suggest get seen by the physician for a review and further treatment.
hope to have answered your query
get well soon and takecare.
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor